# SDR SWAA2021111725847

- Difficulty date: October 2, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 231AF TOP LAYER DELAMINATED ; / [01] RECEIVED FLOOR PANEL 231AF P/N: 144A5810-163. REF TASK CARD TTG8Q0065LEU; [02] VERIFIED STEP 1.
